# SDR FDEA201304090748

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Part number: 311N504312
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LT CUTOUT LOWER RIB MOUNT AT PPSTA 174.30 HAS SHIM MIGRATION.  EVALUATED MIGRATED SHIM MAXIMUM MIGRATION IS 0.200, FOUND TO BE WITHIN LIMITS IAW SRM 54-50-90 REPAIR 7.
